# SDR IPXA12M73513

- Difficulty date: April 24, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 84,449 hours, 14,273 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7181509
- Condition: Cracked
- Location: Bs 1631 L12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, SPLICE FITTING CRACKED ON L12R AT BS 1631.  REMOVED FABRICATED AND INSTALLED REPLACEMENT LONGERON SPLICE IAW SRM 51-33-01, DWG AFA7181, EA 011-5310-01-A3856 AND EO MD11-5310-47003-A.
